Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 50, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 22, 2013, 3:30 AM CDT for Beauregard Parish, Calcasieu Parish, Louisiana; Newton County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 22, 2013, 3:30 AM CDT (08:30 UTC)
- Expired
- May 22, 2013, 4:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Newton County, TX
The radar
The Lake Charles radar (KLCH), 54 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2268 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 12:02 AM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, May 22, 12:02 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1202 AM CDT WED MAY 22 2013 .DISCUSSION... FINAL UPDATE OF THE EVENING TO EXPAND LIKELY POPS FARTHER SOUTH AND EAST AFTER MIDNIGHT...WITH RADAR TRENDS AND AVAILABLE 00Z MODEL DATA MORE SUGGESTIVE THAT CONVECTION WILL REACH DEEPER INTO SE TX/SW LA. 13 && .PREV DISCUSSION... /ISSUED 1056 PM CDT TUE MAY 21 2013/ DISCUSSION... EARLIER POP/WX UPDATES FOR BOTH SEVERE THUNDERSTORM WATCHES ARE STILL ON TARGET...WITH A FAIR AMOUNT OF UNCERTAINTY REMAINING AS TO HOW FAR SOUTH CONVECTION OF ANY CONSEQUENCE WILL GET. CONTINUED TO LEAVE FCST AFTER MIDNIGHT ALONE...WHICH MAINTAINS HIGHEST POPS OVER THE EAST TEXAS LAKES INTO CENTRAL LOUISIANA. SHOULD RADAR TRENDS AND/OR 00Z MODEL SUITE SUGGEST OTHERWISE...AS SOME HIGH RESOLUTION MODELS HAVE...THEN ANOTHER UPDATE PRIOR TO MIDNIGHT IS NOT OUT OF THE QUESTION. TEMPERATURES/DEWPOINTS IN AREAS THAT HAVE RECEIVED DECENT RAINFALL...MAINLY NORTH OF OUR AREA...HAVE DROPPED INTO THE MID/UPPER 60S. UNCERTAINTY REGARDING SOUTHWARD EXTENT OF PCPN CLOUDS THIS ASPECT OF THE FCST AS WELL...BUT WITH IT LIKELY TO AT LEAST AFFECT EAST TEXAS INTO CENTRAL LA...THE LOW TEMPERATURE FCST AND DEWPOINTS WERE LOWERED A GOOD 5 OR SO DEGREES IN THESE AREAS. FINALLY...WINDS OVER THE COASTAL WATERS NO LONGER SUPPORT THE SCEC HEADLINE...SO THIS HAZARD WAS REMOVED. 13 PREV DISCUSSION... /ISSUED 826 PM CDT TUE MAY 21 2013/ DISCUSSION... EARLY EVENING UPDATE PRIMARILY FOR SEVERE THUNDERSTORM WATCH IN EFFECT FOR PARTS OF EAST TEXAS UNTIL 1 AM. LATEST HIGH RESOLUTION MODELS INDICATE THAT EXTENSIVE QLCS TO THE NORTH/NORTHWEST WILL CONTINUE SE INTO PARTS OF EAST TX/CENTRAL LA...WHICH IS REASONABLE GIVEN RAPID PROGRESSION OF LEADING OUTFLOW...WHICH IS ONLY 20 MIN OR SO AWAY FROM REACHING NW VERNON PARISH. HOW STNG/SVR THE ACTIVITY WILL BE REMAINS TO BE SEEN...BUT WIDESPREAD 30KT WIND GUSTS WITH LOCALIZED AREAS OF HIGHER VALUES SEEMS LIKELY. POPS/WX GRIDS FOR THE REST OF THE EVENING WERE ADJUSTED BASED ON LATEST MODEL DATA/RADAR TRENDS...BUT LEFT FCST AFTER MIDNIGHT UNCHANGED AT THIS TIME. 13 PREV DISCUSSION... /ISSUED 356 PM CDT TUE MAY 21 2013/ DISCUSSION...AN UPPER LEVEL DISTURBANCE CONTINUES TO MOVE EAST ACROSS NORTH TX AND OK THIS AFTERNOON WHILE WEAK RIDGING IS OCCURRING ACROSS OUR AREA FROM THE MID TO LOW LVLS. A COLD FRONT IS ALSO PUSHING SOUTH AND EAST THROUGH EAST OK AND DOWN THROUGH THE DFW METRO WITH NUMEROUS SHOWERS AND STORMS. THE RIDGING WILL GRADUALLY BREAK DOWN ACROSS OUR AREA AS THE UPPER LOW AND SURFACE FRONT PUSHES EAST THROUGH TONIGHT. RAIN CHANCES WILL INCREASE THIS LATE THIS EVENING ACROSS THE EAST TX LAKES AREA AS UPPER DIVERGENCE OCCURS AHEAD OF THE UPPER DISTURBANCE AND THE FRONTAL BOUNDARY NEARS. THE FRONTAL BOUNDARY WILL LIKELY STALL NORTH OF THE CWA OR RIGHT ALONG THE NORTH EDGE, HOWEVER THE LINE OF STORMS WILL CONTINUE TO MOVE S AND EAST ALONG THE PRE-FRONTAL TROUGH. TONIGHT INSTABILITY WILL BE MODEST, BUT THIS COMBINED WITH UPPER DIVERGENCE AND A WEAKENING SURFACE BOUNDARY WILL GIVE AN OUTSIDE CHANCE OF AN ISOLATED SEVERE STORM INTO WED MORNING. THE SURFACE BOUNDARY IS EXPECTED TO RETURN NORTH WED WHILE THE BEST DIVERGENCE PASSES TO THE EAST WHICH WILL RESULT IN GRADUALLY DECREASING RAIN CHANCES THROUGH THE DAY. RIDGING WILL AGAIN OCCUR THURSDAY AND FRIDAY, HOWEVER A VERY WEAK BACK DOOR COLD FRONT MAY MOVE IN FRI OR EARLY SAT AS A SURFACE RIDGE MOVES INTO THE EAST HALF OF THE COUNTRY. HIGH TEMPS ARE NOT EXPECTED TO CHANGE MUCH, HOWEVER A SLIGHTLY DRIER AIRMASS MAY FILTER IN ALLOWING OVERNIGHT LOWS TO FALL A FEW DEGREES FROM THE CURRENT DURING SAT AND SUNDAY MORNINGS. MARINE...THE PRESSURE GRADIENT WILL REMAIN FAIRLY TIGHT THROUGH EARLY WEDNESDAY MORNING WHICH WILL RESULT IN WINDS ACROSS THE GULF WATERS RUNNING AROUND 15 KTS TO NEAR 20 KTS. WINDS WILL BEGIN TO DECREASE DURING WED MORNING AS A WEAKENING FRONTAL BOUNDARY APPROACHES, BUT STALLS WELL NORTH OF THE COAST. HIGH PRESSURE WILL REBUILD OVER THE AREA FROM THE EAST THROUGH THURSDAY WITH WINDS DECREASING AND AN ONSHORE FLOW REMAINING THROUGH THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... KLCH 74 86 71 88 / 70 50 10 20 KBPT 73 87 72 88 / 70 50 10 20 KAEX 67 87 68 90 / 70 60 20 20 KLFT 76 87 71 89 / 50 60 20 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 21, 3:30 PM CDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 330 PM CDT TUE MAY 21 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-221300- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 330 PM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORM CHANCES WILL INCREASE ACROSS THE EAST TEXAS LAKES AREA AND WEST CENTRAL LOUISIANA LATE IN THE EVENING. STORM CHANCES WILL INCREASE ACROSS THE REST OF THE AREA THROUGH EARLY WEDNESDAY MORNING. THE CHANCE OF A SEVERE STORM IS LOW THROUGH TONIGHT, HOWEVER AN ISOLATED SEVERE THUNDERSTORM OR TWO CAN NOT BE RULED OUT. HAIL TO AROUND ONE INCH IN DIAMETER AND GUSTY WINDS TO AROUND 60 MPH MAY BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL BE ONGOING TO START WEDNESDAY. A VERY LOW CHANCE OF SEVERE WEATHER EXISTS WEDNESDAY WITH HAIL TO NEAR ONE INCH AND GUSTY WINDS POSSIBLE IN THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, May 21, 11:33 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1133 PM CDT TUE MAY 21 2013
TXZ259-260-220515-
NORTHERN JASPER TX-NORTHERN NEWTON TX-
1133 PM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES UNTIL
1215 AM CDT...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF BROWNDELL...MOVING EAST AT 30
MPH.
AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...NEAR EBENEZER...OR ABOUT 11 MILES WEST
OF BROWNDELL...MOVING EAST AT 30 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
BROWNDELL BY 1150 PM...
MAYFLOWER BY 1215 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY
MORNING FOR SOUTHEAST TEXAS.
LAT...LON 3108 9358 3106 9421 3109 9422 3112 9405
3114 9404 3116 9392 3118 9361Special weather statement, May 22, 1:00 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 AM CDT WED MAY 22 2013
TXZ180-259-260-220645-
NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
100 AM CDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NEWTON AND TYLER
COUNTIES UNTIL 145 AM CDT...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM EBENEZER TO 3 MILES
NORTHWEST OF TOWN BLUFF TO 13 MILES WEST OF SPURGER...MOVING EAST AT
25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
TOWN BLUFF BY 105 AM...
SPURGER BY 120 AM...
JASPER BY 125 AM...
HARRISBURG AND MAGNOLIA SPRINGS BY 140 AM...
ROGANVILLE...JAMESTOWN...FARRSVILLE AND KIRBYVILLE BY 145 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY
MORNING FOR SOUTHEAST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 200 AM WEDNESDAY MORNING FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3082 9431 3108 9426 3112 9408 3113 9371
3083 9373 3064 9385 3064 9447
24Special weather statement, May 22, 1:40 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
140 AM CDT WED MAY 22 2013
TXZ180-201-220730-
HARDIN TX-TYLER TX-
140 AM CDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN AND TYLER COUNTIES UNTIL
230 AM CDT...
AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF VOTAW...MOVING EAST AT 35
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WILDWOOD BY 205 AM...
VILLAGE MILLS AND WARREN BY 210 AM...
CANEY HEAD BY 230 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 3050 9455 3062 9458 3065 9457 3069 9421
3042 9413 3040 9471 3049 9473
24Special weather statement, May 22, 2:15 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
215 AM CDT WED MAY 22 2013
LAZ029-032-033-220815-
ST. LANDRY LA-EVANGELINE LA-AVOYELLES LA-
215 AM CDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...EVANGELINE AND
AVOYELLES PARISHES UNTIL 315 AM CDT...
AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF GRAND PRAIRIE...MOVING EAST
AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
GRAND PRAIRIE BY 225 AM...
WHITEVILLE BY 230 AM...
WASHINGTON BY 245 AM...
MORROW BY 250 AM...
LEBEAU AND BIG CANE BY 310 AM...
PALMETTO BY 315 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3061 9185 3059 9230 3081 9230 3085 9199
3084 9190
24Special weather statement, May 22, 2:30 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 230 AM CDT WED MAY 22 2013 TXZ180-201-259-261-220830- HARDIN TX-NORTHERN JASPER TX-TYLER TX-SOUTHERN JASPER TX- 230 AM CDT WED MAY 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER AND TYLER COUNTIES UNTIL 330 AM CDT... AT 227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF VILLAGE MILLS...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... FRED...CANEY HEAD AND SPURGER BY 245 AM... MT. UNION BY 305 AM... MT. UNION AND BUNA BY 310 AM... BUNA BY 315 AM... KIRBYVILLE BY 325 AM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3073 9389 3038 9390 3038 9451 3067 9448 24
Special weather statement, May 22, 3:13 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 313 AM CDT WED MAY 22 2013 LAZ030-041-TXZ259>262-220915- NORTHERN JASPER TX-NORTHERN NEWTON TX-BEAUREGARD LA-CALCASIEU LA- SOUTHERN JASPER TX-SOUTHERN NEWTON TX- 313 AM CDT WED MAY 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES... SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES UNTIL 415 AM CDT... AT 309 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CALL TO 2 MILES EAST OF BUNA TO 7 MILES SOUTH OF BUNA...MOVING EAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CALL BY 320 AM... TROUT CREEK AND DEVILS POCKET BY 325 AM... OLD SALEM AND DEWEYVILLE BY 330 AM... BANCROFT AND STARKS BY 340 AM... BIVENS...LUNITA AND FIELDS BY 350 AM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3066 9335 3029 9332 3030 9402 3064 9403 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 11:25 PM CDT | Special Weather Statement | LCH | Rapides | 50 min |
| May 22, 1:59 AM CDT | Areal Flood Advisory | LCH | Avoyelles | 106 min |
| May 22, 2:15 AM CDT | Special Weather Statement | LCH | Saint Landry | 60 min |
| May 22, 2:53 AM CDT | Areal Flood Advisory | LCH | Avoyelles, Evangeline, Saint Landry | 112 min |
| May 22, 3:44 AM CDT | Special Weather Statement | LCH | Saint Landry | 46 min |
| May 22, 6:19 AM CDT | Special Marine Warning | LCH | 56 min | |
| May 22, 7:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| May 22, 7:24 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin | 111 min |
| May 22, 8:09 AM CDT | Special Marine Warning | LCH | 66 min | |
| May 22, 8:16 AM CDT | Special Weather Statement | LCH | Assumption | 29 min |
| May 22, 8:47 AM CDT | Special Weather Statement | LCH | St. Mary | 28 min |
| May 22, 9:17 AM CDT | Special Marine Warning | LCH | 58 min | |
| May 22, 10:15 AM CDT | Special Marine Warning | LCH | 60 min | |
| May 22, 10:33 AM CDT | Areal Flood Advisory | LCH | Saint Martin | 117 min |
| May 22, 11:04 AM CDT | Special Weather Statement | LCH | Saint Martin | 41 min |
| May 22, 11:34 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin | 56 min |
| May 22, 12:31 PM CDT | Areal Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| May 22, 12:33 PM CDT | Special Weather Statement | LCH | Assumption | 57 min |
| May 22, 2:05 PM CDT | Special Marine Warning | LCH | 55 min | |
| May 22, 3:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| May 21, 11:33 PM CDT | Special Weather Statement | LCH | Sabine | 42 min |
| May 21, 11:44 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 61 min |
| May 22, 1:00 AM CDT | Special Weather Statement | LCH | Jasper | 45 min |
| May 22, 1:40 AM CDT | Special Weather Statement | LCH | Hardin | 50 min |
| May 22, 2:30 AM CDT | Special Weather Statement | LCH | Jasper | 60 min |
| May 22, 3:13 AM CDT | Special Weather Statement | LCH | Newton | 62 min |
| May 22, 3:50 AM CDT | Severe Thunderstorm Warning | LCH | Hardin | 55 min |
| May 22, 4:34 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jefferson | 56 min |
| May 22, 5:16 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson | 44 min |
| May 22, 5:58 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson | 47 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2013Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.